# SDR CALA2016012000061

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 67,182 hours, 14,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACKED FRAME, ACFT DISTRIBUTION RAIL ATTACHMENT BRACKET AROUND INBD RIVET, AT STATION 760L.  MARKED CUT OUT DAMAGE FRAME SECTION & INSTALLED REPAIR DOUBLER IAW ECRA 5310-06731 PART 1.  INITIATED DIP TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE THE ACFT REACHING 36,000 TOTAL FLIGHT CYCLES.
